# SDR DALA2016120509608

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 71,932 hours, 54,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERWING EXIT LIGHTS INOPERATIVE. TROUBLESHOT TO THE BATTERY PACK B5105.  R & R BATTERY PACK IAW WDM 33-51.
